# SDR BAQA094048

- Difficulty date: April 14, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N222LF
- Make and model: Bell 222U
- Aircraft serial: 47528
- Aircraft time: 8,063 hours
- Engine: Lyc LTS101*
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6226263001
- Part serial: 1201
- Condition: Inoperative
- Part time: 751 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE - CORE RETURN FOR EXCHANGE PO 202342803, DMF INOPERATIVE ON CORE,IS NOT RECEIVING A SIGNAL. REPLACED WITH SERVICEABLE UNIT FROM AVGROUP, 04/22/2004
